... woke with a pretty rough headache today. Question is as you get farther into treatment do the headaches get more frequent? And have seen a lot here about relapsing after treatment. Does it happen a lot ? Just getting paranoid again. Hope you that I have spoke to here are doing well and those I haven't are also. Hope your New Years bring good health that's what I want.
Morning Joey, I too had nasty headaches ... mostly in the beginning of HARVONI. My doctor told me to take Tylenol and I did. It helped but what really worked... was drinking lots of water!! About 10, 8oz glasses per Day! It does the trick! Believe me. It flushes out the meds and cuts down on side affects. i personally hate drinking all that water but it took the headaches away! Happy New Year to you too.
Merry Christmas Joey,
My headaches subsided as I drank more water. My doctor allowed 600 mg Ibuprofen daily, no more than that he warned. He preferred none, but said take that when it becomes unbearable, but after a couple weeks of chugging water, my headaches diminished to a slight nag when they occurred.
My doctor has been treating patients since Harvoni rolled out. He has on average 400 a month in treatment, rolling in and out. Off all his patients, those who are 100% compliant with treatment and never miss an appointment... he is batting a thosand (1.000) baseball term for 100%. He has had ZERO relapses. He has had relapses by people who miss doses, miss appointments and don't seem to take treatment seriously. He also recommends the use of Ribavirin with ALL those on Harvoni, regardless of situation or regimen. It ruffles the blood up and makes Harvoni's work easier.
I hope you are successful in eradicating HCV from your system.
Hi Joey1949 No the relapse is not very common with this new treatment and as far as the headaches go it can work both ways many they get better but for others they just kind of come and go. this is one of the biggest problems with the treatment but well worth it you could ask the doctor if there is anything you can take if the headaches are just too bad. Here is to a very healthy new year and many more. stick with it. Chuck1957
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Mar 2015 • 3 answers
Posted 20 Mar 2015 • 1 answer
Posted 10 Aug 2016 • 2 answers
Hello! I'm new to the group and am starting my 12 Harvoni treatment on September 1, and I've got to?
Posted 31 Aug 2016 • 4 answers
Posted 1 Sep 2016 • 2 answers